MathSciNet Relay Station
MathSciNet bibliographic data
MR1483611 60F05 (60F17 60J65 60J70 60K35)
Giné, Evarist; Wellner, Jon A. Uniform convergence in some limit theorems for multiple particle systems. Stochastic Process. Appl. 72 (1997), no. 1, 47–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement